# SDR AALA20120521019

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- Aircraft time: 68,160 hours, 24,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N5246U5
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR, STATIONS 1660 TO 1681 DOOR DRAIN SUPPORT HAS CORROSION.  INSTALLED AFT DRAIN SUPPORT OF LEFT NUMBER 4 DOOR PER SRM 51-10-02-0G AND AARD 51-00-05-1, REPAIR 1.
